MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since involved lot number was not provided.
 
Event or Problem Description
There was an air leak but not in thorax photograph.After investigation we think it is in the tube of the sahara connection blue red.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11408243
Report Number3004365956-2021-00085
Device Sequence Number19959057
Product Code KDQ
UDI-Device Identifier34026704631668
UDI-Public34026704631668
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1